Laying on a couch, I was sensing George decorating the ornaments on the Christmas tree.
As if a broken old faucet drips only a little water though it’s open, I have so little energy that I have to depend on George for everything even decorating the house for Christmas.
The narcotic cough drug makes me sleepy so much that I am not taking it during the day. Then today the constipation medicines for a side effect of the cough drug caused diarrhea and that took me into the bed. Either taking the cough drug or not, recently my activity level is minimum and I am resting most of the day.
I have noticed for a quite while that when I sing with my piano students, I get out of breath quickly though, last time when I visited NCI, as walking around the huge clinic here to there carrying a heavy backpack took me out of the breath, I wound up using a wheelchair.
Walking for a short distance from a parking lot to a restaurant, as I greet a friend, I am out of the breath, again.
The doctor at NCI suggested to withdraw the fluid accumulated in the lungs at the local hospital if the shortness of breath becomes serious. Yet, my local primary oncologist I saw yesterday said the accumulation was still a little and the withdrawing is not necessary as of now after listening to the lungs. The shortness of breath as well as worsening cough is due to the progression of the disease, but her advice was comforting.
As I informed that the cough drug, oxycodone was so strong that I could not do anything, she suggested a different drug, hydrocodone. She said all the narcotics have pretty much the same side effects, but this may be a little milder.
At night besides the stomachache, I experienced chest and back pain as well. I was worn out coughing hard all day long, too. So I tried the new drug. I slept well without the shortness of the breath, pain, and cough. On top of that, I feel better this morning! I feel like I can go out.
The Bible said the wise abundance of counselors will lead to success. I am glad that I could get a good counsel. Before I run out the energy, I want to catch up as much as possible.